advertisement
Question
Posted by: Candy | 2012-02-27

Bc is making me depressed

Hi Doc

I am having a huge problem with my Yaz pills, i have been taking them for the last 6 months but i had to stop it. The reason for that is because it decreased my sex dive to ZERO, it made me moody and totally horrible to everyone around me. all of this is very strange becase i am 23, and I should be a happy go lucky, not sad depressed and moody.

I stopped mainly because this pill reduceed my sex drive COMPLETELY, to the point where i dont even want my bf to touch me, or even kiss me. I love him, i am very attracted to him, but i just dont want him to come near me sexually. Before i started Yaz, i loved doing it, all the time everyday almost, now I actually try everything to aoid it.

It has effected my relationship, my bf things i am not attracted to him, and i try and explain why this is happening, but he cant understand.
I have been back to the Doc who prescribed it for me, he for some reason does not belive it is the pill. and advised to to stop, the last active pill i took was the 27th of jan. I really thought i would get my sex drive back by now, but instead, i feel just as bad, and now i am weepy, sad, and cry over every little thing. Im so worried, i just want to be myself again, please help me:(

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Oral contraceptives can be very useful from a purely contraceptive point of view, but because they are essentially hormone based, they can indeed cause unwelcome disturbances of mood. But at any age, you might be deeloping a depression ( which includes irritability, moodiness, and lower sex drive as poart of its potential symptopms ) anyway, perhaps exaggerated by the Yaz, maybe irrespective of the Yaz. An opinion from a psychiatrist might be worth getting, to clarify the diagnosis and discuss the best treatment options

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Candy | 2012-02-27

thank you for your help, i will probably go see a psyc, i have been wanting to go for a while.

Reply to Candy
Posted by: cybershrink | 2012-02-27

Oral contraceptives can be very useful from a purely contraceptive point of view, but because they are essentially hormone based, they can indeed cause unwelcome disturbances of mood. But at any age, you might be deeloping a depression ( which includes irritability, moodiness, and lower sex drive as poart of its potential symptopms ) anyway, perhaps exaggerated by the Yaz, maybe irrespective of the Yaz. An opinion from a psychiatrist might be worth getting, to clarify the diagnosis and discuss the best treatment options

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement